# SDR MALA954590

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2731321SE0202
- Condition: Dented
- Location: Ws 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, THE RIGHT LOWER WING SKIN WAS FOUND DENTED AT WS 197.00.  REPAIRS WERE COMPLETED BY INSTALLING A SURFACE DOUBLER AW FAC SRM 57-90-20.  (X)
